# SDR DALA2020012000387

- Difficulty date: January 19, 2020
- Submitted: January 20, 2020
- Operation: Air carrier
- Aircraft: N320NB
- Make and model: Airbus A319-114
- Aircraft serial: 1392
- Aircraft time: 52,535 hours, 27,264 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON FRAME 36 THAT EXCEEDS THE AUTHORIZED REPAIR AREA WAS FOUND AT THE PRESSURE PLATE PANEL BETWEEN FR35L AND FR36L. ENGINEERING CORRECTIVE ACTION IS REQUIRED PRIOR TO FURTHER FLIGHT. AA 5311-01171. SB A320-53-1263. AD-2018-06-04. IN FWD CARGO COMPARTMENT (13 EA). ACCOMPLISHED REPAIR ON FRAME 36 LT SIDE IN ACCORDANCE WITH CARD 5311-01171-04A AND PRI 584381-14AD AND ER/A 584381-14 AD.
